# SDR SIMA20220625001

- Difficulty date: June 25, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 41,529 hours, 37,274 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Panel
- Condition: Open
- Location: Gpu Panel
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOA, COMM SIDE PANEL OPEN CREW DECLARED AN EMERGANCY LANDING FOR A OPENED GPU PANEL-C/A-OPENED AND CLOSED PANEL, INSPECTED FOR DAMAGE. NO DEFECTS FOUND.
